# SDR AALA202406276511

- Difficulty date: June 18, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311219820000
- Condition: Corroded
- Location: Fr 16-20 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD LEFT PASSENGER / CREW DOOR CUTOUT LOWER CENTER SHAPE FITTING BETWEEN FR 16 AND FR 20 AT S23L. REPLACED CENTER SHAPE FITTING PER SRM 51-42-11.
